Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 213478, 12 pages
Research Article

Numerical Solution for an Epicycloid Crack

1Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
2Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
3Department of Basic Science and Engineering, Faculty of Agriculture and Food Sciences, Universiti Putra Malaysia, Sarawak Campus, 97008 Bintulu, Sarawak, Malaysia

Received 22 March 2014; Accepted 6 June 2014; Published 14 July 2014

Academic Editor: Ray K.L. Su

Copyright © 2014 Nik Mohd Asri Nik Long et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nik Mohd Asri Nik Long, Koo Lee Feng, Wong Tze Jin, and Z. K. Eshkuvatov, “Numerical Solution for an Epicycloid Crack,” Journal of Applied Mathematics, vol. 2014, Article ID 213478, 12 pages, 2014. doi:10.1155/2014/213478